| Model Number |
2K41-37 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results on two patients.Results provided: sid.Date.Initial / repeat.Lot#.(b)(6).(b)(6).0.316 / <0.010 / <0.010 ng/ml.95418un22.(b)(6).(b)(6).0.032 / <0.010 / <0.010 ng/ml.95418un22.Normal range: 0.000 - 0.028 ng/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 95418un22 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.The overall performance of architect stat troponin-i was reviewed using field data from customers worldwide.The median patient population result for lot 95418un22 is comparable with all other lot in the field and confirms no systemic issue for the lots.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i reagent for lot 95418un22 was identified.